A general Schwarz lemma for Khler mainfolds [J]

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43684

Amer J Math, 100, (1), 197-203, 1978
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 20:49:57 uploaded by yaust ] [ 22 downloads ] [ 0 comments ]
@inproceedings{shing-tung1978a,
  title={A general Schwarz lemma for Khler mainfolds [J]},
  author={Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204958021738248},
  booktitle={Amer J Math},
  volume={100},
  number={1},
  pages={197-203},
  year={1978},
}
Shing-Tung Yau. A general Schwarz lemma for Khler mainfolds [J]. 1978. Vol. 100. In Amer J Math. pp.197-203. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204958021738248.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved